# SDR ASAA2015062412222

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,952 hours, 7,466 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW6667
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 24,947 hours, 7,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE HMU LEAKING OUT OF SIDE, WHILE LEAK CHECKING FUEL FILTER.  ACFT GROUNDED.  REPLACED NR 2 ENGINE HMU IAW TASK CARDS, N8473000, N8473001.
